MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS
Model Number IPN000175
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the catheter tip was blunt and could not enter".A new device was obtained to finish the procedure.No patient harm reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one sheath ext assembly with dilator for analysis.No definite signs-of-use were observed.Visual analysis did not reveal any defects or anomalies of any kind.The sheath body from the hemostasis valve body to the distal tip measured 4 5/8", which is within the specification limits of 3 7/8"-4 3/4" per the sheath ext assy with dilator graphic.The sheath outer diameter measured.103", which is within the specification limits of.099"-.103" per the sheath ext assy with dilator graphic.The sheath distal tip inner diameter measured.073", which is within the specification limits of.072"-.074" per the sheath ext assy with dilator graphic.The dilator was able to be inserted and removed from the sheath with little to no resistance.Performed per ifu statement, "ensure dilator hub fully snaps into sheath cap".A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in removing guide wire or sheath/dilator.If withdrawal cannot be easily accomplished, determine cause using fluoroscopic guidance and request further consultation, if necessary".The report of a damaged sheath tip was not confirmed through complaint investigation.Visual analysis did not reveal and defects or anomalies.The sheath also met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.Based on the customer report and the sample received, no problem was found with the returned sample.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CATH-LAB SHEATH INTRO SET:
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11755374
Report Number9680794-2021-00195
Device Sequence Number4138049
Product Code DQY
UDI-Device Identifier00801902002105
UDI-Public00801902002105
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2023
Device Model NumberIPN000175
Device Catalogue NumberCP-07511
Device Lot Number14F18K0310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1